News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Cardiology Symptoms

Question: clopidogrel for 2 yrs now


 swaroop - Thu Dec 17, 2009 7:47 am

hi,
I am taking clopidogrel 75 for the last 2 yrs after my ASD Device closure. Since then anxiety is keeping me disturbed off & on. I am feeling pain in my left arm for 2 days now & occasional piercing pain in different ares of my chest. my recent blood reports & Echo are fine. Can these pains be heart related though i am taking clopidogrel for 2 yrs now...
Thanks
 John Kenyon, CNA - Wed Dec 23, 2009 12:10 am

User avatar Hi there -- These symptoms, while certainly deserving of an MD's attention, don't sound as though they could be related to your procedure. There would seem to be something going on, most likely orthopedic in nature, even and especially given your history. I think it would be wise to let your physician know what's happening and have him take a look at you. I seriously doubt this is heart-related.

Good luck to you. Please follow up here as needed.
 swaroop - Thu Dec 24, 2009 9:33 am

hi,
Thanks for the reply. The arm pain , i was telling has gone automatically, without any medication. But the chest pain, i was telling is still there. Its just a piercing pain on right ,left or anywhere & goes in 20-30 seconds & comes back again in 20-30 mnts. I am taking Clopidogrel 75 mg. My lipid profile is fine, heart function as suggested by ECHO(EJECTION FRACTIION is 56%) are fine. Can these pains be out of panic attacks? Actually everytime i go to my physician or Cardio, they simply send me back ,without checking me further & told me to be relaxed. How can i be relaxed? My cardio doesnot want to start the medicines for tachycardia as of now. All are saying that my heart is fine & moreover i am on PROPHYLAXIS . Kindly help.
 John Kenyon, CNA - Fri Jan 01, 2010 10:30 pm

User avatar The pains could certainly be anxiety-related, especially when one considers the random nature and especially the locations. The fact they are sharp as opposed to dull and aching or squeezing, and the fact they appear in varying locations all suggest either anxiety (which would certainly be understandabl) or possible a chest wall muscle inflammation problem. They don't sound at all like heart -related pains. However, your doctor still needs to remember just because a patient may be anxious this doesn't mean he cannot also be sick. Even though this doesn't sound heart-related it does warrant some attention. Doctors often begin to assume every complaint arises from what they believe to be anxiety. They may sometimes be right, but they may also equally often be wrong, especially if the don't check.

Again, I don't think this is heart related, but it does deserve further attention to rule out other, simpler causes that could help you feel better and perhaps even reduce your level of anxiety. This would all be to the good. I'd mention the fact to your doctor if I were you.

Hope this helps. Good luck to you and please keep us updated.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here